(I’m 14, for reference) So, I’ve been on Vyvanse for a little over a year. About 4-5 months ago, we upped my dosage from 30mg to 40mg, because the 30 wasn’t working anymore. Well, now the 40 isn’t working as well as it used to. I take it at about 6:30 a.m., right before school. It kicks in at about 7:00. I’m all fine and good until about 10 a.m., where I start to notice small things, such as I can’t stop bouncing my leg, chewing my nails, doodling, etc. And then I can’t stop talking. And then I get super hyper. And all this happens from 10 a.m. to 12 p.m., so it’s not lasting nearly as long as it needs to. I get out of shool at 2:15, unless I have an after-school club, which then I stay until 4:15. What can I do about this? Should I change my dosage, or get my medication changed completly?
You need to contact your prescribing doctor and ask what you can do to remedy this issue. It could be a dosage increase or a medication change. Make sure you’re staying away from Citric Acid a couple hours before and after taking your medication — that can reduce the efficacy of the medication.